Prescribing the Scalar Curvature Problem on Three and Four Manifolds

Abstract: This paper is devoted to the prescribed scalar curvature problem on 3 and 4- dimensional Riemannian manifolds. We give a new class of functionals which can be realized as scalar curvature. Our proof uses topological arguments and the tools of the theory of the critical points at infinity.

Location
Deutsche Nationalbibliothek Frankfurt am Main
Extent
Online-Ressource
Language
Englisch

Bibliographic citation
Prescribing the Scalar Curvature Problem on Three and Four Manifolds ; volume:3 ; number:4 ; year:2003 ; pages:457-470 ; extent:14
Advanced nonlinear studies ; 3, Heft 4 (2003), 457-470 (gesamt 14)

Creator
Chtioui, Hichem

DOI
10.1515/ans-2003-0404
URN
urn:nbn:de:101:1-2405021634569.505456678277
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 10:44 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Chtioui, Hichem

Other Objects (12)